# SDR AUS20021258

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Angle
- Part number: 169400005519
- Condition: Corroded
- Location: Seat/Cargo Attac
- Component: Seat/Cargo Attac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS INBOARD SEATBELT ATTACHMENT BRACKET CONTAINED SEVERE EXFOLIATION CORROSION. AIRCRAFT HAD OPERATED FOR 20.7 HOURS SINCE LAST PERIODIC INSPECTION. PERSONNEL/MAINTENANCE ERROR.
